# SDR A6WA9900096

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAUSTIC FUMES IN CABIN WITH BLEED AIR SUPPLYING PACKS, NO NOTICEABLE ON APU AIR.  PERFORMED PACK BURNOUT PER MM.  RAN PACKS WITH ENGINE AIR, NO NOTICEABLE SMELL.  (M)
